# SDR F3LA200800357

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 15,261 hours, 7,425 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: D5757024000100
- Condition: Chafed
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED RT NR TWO FLAP TRACK DRIVE LEVER EXTENSION ARM THAT ATTACHES TO FLAP AT AFT ATTACH POINT IS CHAFING INTO FITTING ON OB EAR BOTTOM END AND IB EAR TOP END. MAINT REPAIRED AREA IAW EA A9-57R-30378, SRM 51-73-00 AND SRM 51-21-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
